Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Welfarism in economic domains
Autore:
Gines, M; Marhuenda, F;
Indirizzi:
Univ Jaume 1, Dept Econ, Castellon 12071, Spain Univ Jaume 1 Castellon Spain 12071 1, Dept Econ, Castellon 12071, Spain Univ Carlos III Madrid, Dept Econ, E-28903 Getafe, Spain Univ Carlos III Madrid Getafe Spain E-28903 Econ, E-28903 Getafe, Spain
Titolo Testata:
JOURNAL OF ECONOMIC THEORY
fascicolo: 2, volume: 93, anno: 2000,
pagine: 191 - 204
SICI:
0022-0531(200008)93:2<191:WIED>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Soggetto:
SOLIDARITY AXIOM; EGALITARIANISM;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Social & Behavioral Sciences
Citazioni:
20
Recensione:
Indirizzi per estratti:
Indirizzo: Gines, M Univ Jaume 1, Dept Econ, Castellon 12071, Spain Univ Jaume 1 Castellon Spain 12071 Econ, Castellon 12071, Spain
Citazione:
M. Gines e F. Marhuenda, "Welfarism in economic domains", J ECON THEO, 93(2), 2000, pp. 191-204

Abstract

In economies with public goods, and agents with quasi-linear preferences, we give a characterization of the welfare egalitarian correspondence in terms of three axioms: Pareto optimality, symmetry, and solidarity. This last property requires that an increase in the willingness to pay for the publicgoods of some of the agents should not decrease the welfare of any of them. (C) 2000 Academic Press.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/03/20 alle ore 14:39:26